# SDR UHLA201507090550

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 30,883 hours, 19,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL330, RECEIVED A DOOR PAX FWD OPEN EICAS MESSAGE.  RAN THE QRH. DOOR LOCK INDICATIONS WERE GREEN AND PRESSURIZATION WAS GOOD.  DOOR OPEN INDICATION WENT AWAY ON DESCENT ABOUT FL220. INSPECTED, OPS TESTED MED IAW CMM 52-11-22.  NO VISUAL OR MECHANICAL DEFECTS NOTED WITH LATCH OR SEAL.
